# SDR GUU2005F00037

- Difficulty date: July 9, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Open
- Location: Fwd Closet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON THE RT SIDE, AND AFT LT SIDE INOPERATIVE.  REPLACED FUSES. (K)
